Wednesday, May 7, 2025 DMH Spring Training Institute Schedule							
	Suicide Prevention *Suicide Prevention CE	Continuum of Care	Systems Sustainability & Tiered Supports	Early Psychosis Care (EPC)	Children, Youth & Family		
1 PM - 5:20 PM	Conference Registration/Questions, Visit Exhibits – Windgate Hall						
2:00 PM – 3:00 PM 60 Minute Breakout 1 CE	The Suicide Continuum Unmasked: Understanding Suicide Through a New Lens Bart Andrews, PhD *Suicide Prevention CE for MIMH Paradise A	Youth Behavioral Health Liaisons and Community Engagement Hannah Levely, BS, MS Paradise B	Local Initiatives to Improve the Lives of People with Developmental Disabilities Nancy Pennington, BS, CPA Paradise C	On the Crossroads of Neurodiversity, Mental Health and Psychosis Jennifer Gerlach, MSW, LCSW Windgate 60-61	Uniting for Reunification: The Critical Role of Collaborative Efforts and Clinical Services in Safe Babies Court Team Bre-Ann Slay, PsyD Windgate 62-63		
3:00 PM - 3:15 PM	15 min Break						
3:15 PM – 4:15 PM 60 Minute Breakout 1 CE	Public Health Approach to Firearm Suicide Prevention Shanna Sorg and Reba Rice- Portwood *Suicide Prevention CE for MIMH Paradise A	Show Me Peer Power: Missouri DMH's Critical Incident Stress Management Network for the Workforce Rachel Jones, BS, MA, LPC and Alicia Adams, BGS, MSW Paradise B	Realities of Guardianship and Conservatorship Jacquelyn Miller, BSW, Danielle Boggs, MSW, and Sam Madsen Paradise C	Aggression, Violence, and Psychosis - Facts and Misconceptions Rebecca Preston, PhD Windgate 60-61	IECMH: Relational Foundations for Lifelong Health Alicia Hall, MEd, LPC, NCC, EdS, IECMH-E Windgate 62-63		
4:15 PM – 4:20 PM	5 min Break						
4:20 PM – 5:20 PM			Title				
60 Minute Keynote 1 CE	Angeline Stanislaus, MD Paradise ABC						
5:20 PM	Adjourn						
3 CE Total							

			Thursday, May 8, 2025 DM	H Spring Training Institute Sch	edule			
	Evidence Based	Early Childhood	Leadership & Management	Substance Use Prevention & Treatment *Addictions Counseling CE	Physician Lecture Series *Continuing Medical and Nursing Education (CME/CNE)	Show-Me ECHO	Misc.	
8:00 AM – 9:00 AM	Conference Registration/Questions (Open until 4:50 PM), Breakfast, Visit Exhibits – Windgate Hall							
9:00 AM – 10:15 AM 75 Minute Keynote 1.25 CE/1 NASW CE	Sequential Intercept Mapping for Clinicians Shannon Bader, PhD, ABPP Paradise ABC							
10:15 AM - 10:30 AM			15 M	in Break, Visit Exhibits - Windgat	te Hall			
10:30 AM - 12:00 PM 90 Minute Breakout 1.5 CE	Understanding Borderline Personality Disorder Using a DBT Lens Emily Dreher, MEd, LPC, DBT- LBC Paradise A	Upstream Youth Mapping Hannah Levely, BS, MS Windgate 60-61	Recruiting Today - Creating Brand Promoters Stacy Spradling, BBA Windgate 62-63	Fighting Fentanyl: Lessons Learned from Implementing Naloxone Education & Distribution Program in Boone County Dave Zellmer, MPH and Alec Mundle, CHES, MPH *Addictions Counseling CE through CRCC Paradise C	Integrating Behavioral Health into Primary Care: Collaborative Approaches for Addressing Substance Use, Mental Health, and Developmental Challenges Arpit Aggarwal, MD, Bart Andrews, PhD, Doug Burgess, MD and Preston Howerton, DO *CME/CNE through MER Nautical Wheeler	Missouri Alliance for Dual Diagnosis (MOADD) Extension for Community Health Outcomes (ECHO): Insights from Four Years of Discovery and Ongoing Learning	Violence Prevention in Mental Health Settings Shannon Bader, PhD, ABPP Paradise B	
12:00 PM - 1:15 PM		1	Lunc	h Break, Visit Exhibits – Windga				
1:15 PM - 2:15 PM 60 Minute Breakout 1 CE	Support Group Success: It All Begins with Hope Caroline Cooper, MS, CPS Paradise A	Why Are They Doing That? What Children Are Trying to Tell You Sara Schmitz, MEd Windgate 60-61	Supporting Employee Le'Anne Schlotzhauer, BS Windgate 62-63	Balancing Person-Centered Treatment and Effective Addiction Treatment Interventions Zhanna Keeton, MBA, MA, LPC, CCTS, John Arshadi, MD, MBA, and Irwin Plisco, MD * Addictions Counseling CE through CRCC Paradise C	Recognition, Treatment, and	The Power of the ECHO Model: Advancing Behavioral Health Through Collaboration and Innovation Rachel Mutrux Parasol II		
2:15 PM - 2:45 PM				30 Min Break				
2:45 PM - 3:45 PM 60 Minute Breakout 1 CE	Why Provide DBT: Latest Updates on Effectiveness and Clinical Applications Ronda Oswalt Reitz, PhD Paradise A	Tools for Trauma: Mindful Activities for Youth Candice Swee, BS, MS and Stacey Throckmorton, BS, MEd Windgate 60-61	Leadership in Times of Crisis Felix Vincenz, PhD Windgate 62-63	Strategies for Optimizing Client Relationships and Self- Management Jim Scarpace, MPsych, LCPC * Addictions Counseling CE through CRCC Paradise C	Schizotypal Disorder: Management Challenges with "Clozapine-Induced Myocarditis" Ahmed Karim, MD *CME/CNE through MER Nautical Wheeler	Autism Spectrum Disorder: Developing a Deeper Understanding Kristin Sohl, MD, FAAP Parasol II		
3:45 PM – 3:50 PM				5 Min Break				
3:50 PM – 4:50 PM 60 Minute Breakout 1 CE	Navigating Trauma: Understanding the Brain and Building Supportive Strategies for Emotional and Behavioral Growth Ricki Moran, DSW, LCSW and Kori Rongey Paradise A	PACEs: How Protective and Compensatory Experiences Influence ACEs Desiree Dixon, BS, MS and Valerie Cannon, BS, MS Windgate 60-61	History of Missouri Asylums Felix Vincenz, PhD Windgate 62-63	Supporting Clients Impacted by Loved One's Addiction: Developing Clinical Skills, Strategies, and Compassionate Care Larissa Theison, MSW, LCSW, LSCSW *Addictions Counseling CE through CRCC Paradise C	The State of Cannabis - 2025 Levi Craghead, MD, MPH *CME/CNE through MER *Addictions Counseling CE through CRCC Nautical Wheeler	Supporting Caregivers and Maximizing Autonomy and Independence for Autistic People Alicia Curran, BS and Brett Moore, DO Parasol II		
4:50 PM				Adjourn		•		
5.75 CE Total/ 5.5 NASW CE Total								

	Friday, May 9, 2025 DMH Spring Training Institute Schedule							
	Leadership & Management	Children, Youth & Family	Social Media	Artificial Intelligence (AI)	Ethics *Ethics CE	Trauma	Ask DMH	
8:00 AM - 9:00 AM	Conference Registration/Questions (Desk open until 12:15 PM), Breakfast, Visit Exhibits – Windgate Hall							
9:00 AM – 10:00 AM 60 Minute Keynote 1 CE	Alcohol and Harm Reduction for Risky Alcohol Use Fred Rottnek, MD, MAHCM *Addictions Counseling CE through CRCC Paradise ABC					Ask DMH (no CE awarded) Windgate 64		
10:00 AM – 10:30 AM	DMH Awards Paradise ABC							
10:30 AM – 10:45 AM				15 min Break				
10:45 AM – 12:15 PM 90 Minute Breakout 1.5 CE	A Break from Burnout: A Positive Psychology Approach Gabrielle Goldin, MEd Windgate 62-63	Experiential Approaches to Reveal Nine Types of Couples John Carpenter, MSW, LCSW Windgate 60-61	Filtered Realities: Addressing the Impact of Social Media on Body Image and Eating Disorders Marie-Laure Firebaugh, MSW and Jennifer Copeland, Parasol II	Electronic Device Use, Mental Health, and Relationship Wellness	Movement and Ethical Considerations Terri Cooley- Bennett, BSW, MSW, LCSW, LSCSW,	Somatic Therapies and Trauma: Healing through the Wisdom	Ask DMH (no CE awarded) Windgate 64	
12:15 PM				Adjourn		•		
2.5 CE Total								

DMH Spring Training Institute 2025 Accreditations and Certificate of Credit

Missouri Institute of Mental Health (MIMH) *all sessions qualify for CE; suicide prevention CE (Wednesday, May 7, Suicide Prevention track) ethics CE (Friday, May 9, Ethics track) are identified on schedule The University of Missouri-St. Louis, Missouri Institute of Mental Health will be responsible for this program and will maintain a record of your continuing education credits earned. MIMH awards up to 11.25 clock hour(s) or 13.5 contact hour(s) (1.35 CEUs) for this program, including 1.5 clock hour(s) towards ethics, 2 clock hour(s) towards suicide prevention, and 0 clock hour(s) towards cultural competency.

National Board for Certified Counselors (NBCC) *all sessions qualify for CE

MIMH is an NBCC - Approved Continuing Education Provider, No. 6339 (ACEPTM) and may offer NBCC - approved clock hours for events (or programs) that meet NBCC requirements. Sessions (or programs) for which NBCC – approved clock hours will be awarded are identified in the program bulletin (or web site). The ACEP is solely responsible for all aspects for the program. Up to 11.25 clock hour(s) are offered to the participant for this program.

Medical Education Resources (MER) *awaiting approval *Continuing medical and nursing education will be offered for the STI Track: Physician Lecture Series *Continuing Medical and Nursing Education (CME/CNE) on Thursday, May 8, 2025, from 10:30 AM - 4:50 PM.

In support of improving patient care, this activity has been planned and implemented by Medical Education Resources (MER) and University of Missouri – St. Louis, Missouri Institute of Mental Health (MIMH). MER is jointly accredited by the Accreditation Council for Continuing Medical Education (ACCME), the Accreditation Council for Pharmacy Education (ACPE), and the American Nurses Credentialing Center (ANCC), to provide continuing education for the healthcare team. Interprofessional Continuing Education (IPCE)

This activity was planned by and for the healthcare team, and learners will receive up to 4.5 Interprofessional Continuing Education (IPCE) credits for learning and change.

Physician Credit

Medical Education Resources designates this live activity for a maximum of 4.5 AMA PRA Category 1 Credits M. Physicians should claim only the credit commensurate with the extent of their participation in the activity. Nursing Credit

Medical Education Resources designates this live activity for a maximum of 4.5 ANCC nursing contact hours. Nurses will be awarded contact hours upon successful completion of the activity. Medical Education Resources is a provider of continuing nursing education by the California Board of Registered Nursing, Provider #CEP 12299, and designates this live activity for a maximum 4.5 contact hours.

National Association of Social Workers (NASW) *all sessions qualify for CE

This program is approved by the National Association of Social Workers (Approval #886662054-4217) for up to 11 Social Work continuing education contact hour(s).

Missouri Credentialing Board (MCB) *all sessions qualify for CE

The University of Missouri – St. Louis, Missouri Institute of Mental Health is an approved training agency with MCB under provider status number 119. The Missouri Credentialing Board has approved this program for up to 11.25 contact hour(s).

Missouri Board of Nursing Home Administrators (BNHA) *awaiting approval

University of Missouri – St. Louis, Missouri Institute of Mental Health is an approved provider of continuing education with the Missouri Board of Nursing Home Administrators (BNHA) under Training Agency number TA-XXX-XX. This training is approved for up to 11.25 clock hour(s), which includes X Patient Care hours and X Administrative hour(s).

The Missouri Bar *all sessions qualify for CE; ethics CE (Friday, May 9, Ethics track) is identified on schedule

University of Missouri – St. Louis, Missouri Institute of Mental Health is a Missouri Continuing Law Education (MCLE) Program Sponsor with the Missouri Bar. The Missouri Bar has approved the DMH Spring Training Institute, course ID **765975**, for a total of up to **13.5** contact hour(s), including **1.8** contact hour(s) towards Ethics.

Commission on Rehabilitation Counselor Certification (CRCC) *all sessions qualify for CE; ethics CE (Friday, May 9, Ethics track) and addictions counseling CE (Thursday, May 8, Substance Use Prevention & Treatment *Addictions Counseling CE Track along with session The State of Cannabis – 2025 with Levi Craghead, MD, MPH on Thursday, May 8 from 3:50 PM – 4:50 PM and Keynote session Alcohol and Harm Reduction for Risky Alcohol Use with Fred Rottnek, MD, MAHCM on May 9 from 9:00 AM – 10:00 AM)

The University of Missouri – St. Louis, Missouri Institute of Mental Health (MIMH) is a CE Provider for the CRCC, will be responsible for this program, and will maintain a record of your continuing education credits earned. CRCC has approved this conference for up to **11.25** clock hour(s) including **1.5** clock hour(s) towards Ethics and **6.5** clock hour(s) towards Addictions Counseling. CRCC Pre-approval number: **60007993692**

Certificate of Credit:

- 1. After the conference has completed you will receive an email to take the online evaluation
- 2. Evaluate each session that you completed at the conference
- 3. Submit the conference evaluation
- 4. Your certificate of credit will be sent via email immediately after the evaluation has been submitted
- 5. Keep your email with certificate of credit and any pertinent conference information (flyer, brochure, program, schedule, agenda, etc.) for your records
- 6. UMSL | MIMH, Professional Training Center will maintain a record of your attendance and certificate of credit for seven years after program start date
- 7. Email <u>conferences@mimh.edu</u> for any certificate concerns or questions